Write a review

I Am Concerned About Late Side Effect (Left Eyelid Drooping) of Dysport Injection - Ft.Lauderdale, FL

Hello. Two weeks ago I had Dysport injection on my...

Hello. Two weeks ago I had Dysport injection on my forehead and eyes ares. the day after theinjection I had some headache and drooping eyelids and soon recovered from the side effects.

Two days ago I noticed that my left eyelid drooped again. The right eyelid is fine. I am very concern since this is the third time I have this type of treatment in intervals of 6 months and never had side effects before. However, my other 2 treatment were done with botox.

Is it possible that th is a late side effect of the dysport? How can Itake care of this problem. I discussed about ths problem wit my surgeon ver the phone since he is out of town, and made an appointment to see him on Monday. I am really concerned about it :-(...

Was this review helpful? 14 others found this helpful